Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the representability of the biuniform matroid

Autor
Ball, S.; Padro, C.; Weiner, Z.; Xing, C.
Tipus d'activitat
Article en revista
Revista
SIAM journal on discrete mathematics
Data de publicació
2013-08-22
Volum
27
Número
3
Pàgina inicial
1482
Pàgina final
1491
DOI
https://doi.org/10.1137/120886960 Obrir en finestra nova
Projecte finançador
PROBLEMAS EXTREMALES Y DE OPTIMIZACIÓN EN TEORIA DE GRAFOS Y COMBINATORIA: APLICACIÓN AL ANALISIS Y ALGORITMOS DE REDES DE COMUNICAC
Repositori
http://hdl.handle.net/2117/24101 Obrir en finestra nova
URL
http://epubs.siam.org/doi/abs/10.1137/120886960 Obrir en finestra nova
Resum
Every biuniform matroid is representable over all sufficiently large fields. But it is not known exactly over which finite fields they are representable, and the existence of efficient methods to find a representation for every given biuniform matroid has not been proved. The interest of these problems is due to their implications to secret sharing. The existence of efficient methods to find representations for all biuniform matroids is proved here for the first time. The previously known effici...
Citació
Ball, S. [et al.]. On the representability of the biuniform matroid. "SIAM journal on discrete mathematics", 22 Agost 2013, vol. 27, núm. 3, p. 1482-1491.
Paraules clau
biuniform matroid, matroid theory, representable matroid, secret sharing
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics
MAK - Matemàtica Aplicada a la Criptografia

Participants